MathSciNet Relay Station
MathSciNet bibliographic data
MR2773174 34K25 (34K40 65L03)
Wang, Wansheng; Zhang, Chengjian Analytical and numerical dissipativity for nonlinear generalized pantograph equations. Discrete Contin. Dyn. Syst. 29 (2011), no. 3, 1245–1260.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement